Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2020 | Journal Article | LibreCat-ID: 16288
Klus, S., Nüske, F., Peitz, S., Niemann, J.-H., Clementi, C., & Schütte, C. (2020). Data-driven approximation of the Koopman generator: Model reduction, system identification, and control. Physica D: Nonlinear Phenomena, 406. https://doi.org/10.1016/j.physd.2020.132416
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16961
Liebendörfer, M., Göller, R., Biehler, R., Hochmuth, R., Kortemeyer, J., Ostsieker, L., … Schaper, N. (2020). LimSt – Ein Fragebogen zur Erhebung von Lernstrategien im mathematikhaltigen Studium. Journal für Mathematik-Didaktik. https://doi.org/10.1007/s13138-020-00167-y
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16290
Bieker, K., Peitz, S., Brunton, S. L., Kutz, J. N., & Dellnitz, M. (2020). Deep model predictive flow control with limited sensor data and online learning. Theoretical and Computational Fluid Dynamics, 34, 577–591. https://doi.org/10.1007/s00162-020-00520-4
LibreCat | DOI | Download (ext.)
 

2020 | Preprint | LibreCat-ID: 19941
McLachlan, R. I., & Offen, C. (n.d.). Backward error analysis for variational discretisations of partial  differential equations. ArXiv:2006.14172.
LibreCat | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 19939
Kreusser, L. M., McLachlan, R. I., & Offen, C. (2020). Detection of high codimensional bifurcations in variational PDEs. Nonlinearity, 33(5), 2335–2363. https://doi.org/10.1088/1361-6544/ab7293
LibreCat | DOI | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 10596
Schütze, O., Cuate, O., Martín, A., Peitz, S., & Dellnitz, M. (2020). Pareto Explorer: a global/local exploration tool for many-objective optimization problems. Engineering Optimization, 52(5), 832–855. https://doi.org/10.1080/0305215x.2019.1617286
LibreCat | DOI
 

2020 | Book Chapter | LibreCat-ID: 16289
Peitz, S., & Klus, S. (2020). Feedback Control of Nonlinear PDEs Using Data-Efficient Reduced Order Models Based on the Koopman Operator. In Lecture Notes in Control and Information Sciences (Vol. 484, pp. 257–282). Cham: Springer. https://doi.org/10.1007/978-3-030-35713-9_10
LibreCat | DOI
 

2020 | Book Chapter | LibreCat-ID: 13108
Schumacher, J., & Rezat, S. (2020). Rekonstruktion diagrammatischen Schließens beim Erlernen der Subtraktion negativer Zahlen. Vergleich zweier methodischer Zugänge. In G. Kadunz (Ed.), Zeichen und Sprache im Mathematikunterricht. Springer. https://doi.org/10.1007/978-3-662-61194-4_5
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16710
Gerlach, R., Ziessler, A., Eckhardt, B., & Dellnitz, M. (2020). A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors. SIAM Journal on Applied Dynamical Systems, 705–723. https://doi.org/10.1137/19m1247139
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16309
Peitz, S., Otto, S. E., & Rowley, C. W. (2020). Data-Driven Model Predictive Control using Interpolated Koopman  Generators. SIAM Journal on Applied Dynamical Systems, 19(3), 2162–2193. https://doi.org/10.1137/20M1325678
LibreCat | DOI | Download (ext.)
 

2020 | Preprint | LibreCat-ID: 16867
Gebken, B., & Peitz, S. (2020). An efficient descent method for locally Lipschitz multiobjective optimization problems. ArXiv:2004.11578.
LibreCat | Download (ext.)
 

2020 | Book Chapter | LibreCat-ID: 16963
Kuklinski, C., Leis, E., Liebendörfer, M., & Hochmuth, R. (2020). Erklärung von Mathematikleistung im Ingenieursstudium. In A. Frank, S. Krauss, & K. Binder (Eds.), Beiträge zum {Mathematikunterricht} 2019 53. {Jahrestagung} der {Gesellschaft} für {Didaktik} der {Mathematik}. Münster: WTM-Verlag.
LibreCat
 

2020 | Book Chapter | LibreCat-ID: 17411
Flaßkamp, K., Ober-Blöbaum, S., & Peitz, S. (2020). Symmetry in Optimal Control: A Multiobjective Model Predictive Control Approach. In O. Junge, O. Schütze, G. Froyland, S. Ober-Blöbaum, & K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation. Cham: Springer. https://doi.org/10.1007/978-3-030-51264-4_9
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos, C. I., Ober-Blöbaum, S., & Peitz, S. (2020). Explicit Multi-objective Model Predictive Control for Nonlinear Systems  Under Uncertainty. International Journal of Robust and Nonlinear Control, 30(17), 7593–7618. https://doi.org/10.1002/rnc.5197
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16964
Hochmuth, R., Liebendörfer, M., Biehler, R., & Eichler, A. (2020). Das Kompetenzzentrum Hochschuldidaktik Mathematik (khdm). Neues Handbuch Hochschullehre, 95, 117–138.
LibreCat
 

2020 | Journal Article | LibreCat-ID: 16965
Schürmann, M., Schaper, N., Liebendörfer, M., Biehler, R., Lankeit, E., Hochmuth, R., … Kuklinski, C. (2020). Ein Kurzbericht aus dem Forschungsprojekt WiGeMath-Lernzentren als Unterstützungsmaßnahme für mathematikbezogenes Lernen in der Studieneingangsphase. Dghd-Newsletter, 01/2020, 25–29.
LibreCat
 

2020 | Book Chapter | LibreCat-ID: 17994
Gerlach, R., & Ziessler, A. (2020). The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems. In O. Junge, O. Schütze, S. Ober-Blöbaum, & K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation (Vol. 304, pp. 55–85). Cham: Springer. https://doi.org/10.1007/978-3-030-51264-4_3
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 16294
Ober-Blöbaum, S., & Peitz, S. (2020). Explicit multiobjective model predictive control for nonlinear systems  with symmetries. International Journal of Robust and Nonlinear Control. https://doi.org/10.1002/rnc.5281
LibreCat | DOI | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 19938
McLachlan, R. I., & Offen, C. (2020). Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation. Foundations of Computational Mathematics, 20(6), 1363–1400. https://doi.org/10.1007/s10208-020-09454-z
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 10595
Gebken, B., Peitz, S., & Dellnitz, M. (2019). On the hierarchical structure of Pareto critical sets. Journal of Global Optimization, 73(4), 891–913. https://doi.org/10.1007/s10898-019-00737-6
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed